# SDR MZZA97059

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 836567.  STA 1223 PNEUMATIC START GROUND DOOR CUT OUT HAS CRACK IN FUSELAGE SKIN.  CRACK REPAIRED IAW ECRA NR 5330-02505.  DOUBLER INSTALLED.  (X)
